# SDR HNAA2018032600069

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 42,942 hours, 39,669 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK STRONG RUBBER BURNING ODOR GENERATED,  ODOR STOPPED ONCE PUSHBACK WAS COMPLETE.  MX INSPECTED AND FOUND NR 1 PACK SEIZED.   R &R  THE NR 1 ACM IAW AMM 21-51-03. OPS CHECKED GOOD.  LEAK CHECKED GOOD.  OK FOR SERVICE.
